# SDR QXEA2023012300007

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 15,886 hours, 17,156 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 8209713
- Part serial: 2014040013
- Condition: Malfunctioned
- Location: Nr 1 Hp
- Part time: 15,886 hours, 17,156 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRSS CAUTION AT FL 180, EXTINGUISHED ON DESCENT. AIRCRAFT PRESSURIZED WE THOUGHT,  BUT MAYBE IT DIDNT. CABIN AND FLT CPT HOT LIGHTS ON AS WELL.  REMOVED FROM SERVICE. REF W/O 327859 FOR REPLACEMENT OF #1 HP VALVE, OPS CHECKS OF TEMP CONTROL AND PRESSURIZATION AND OTHER WORK PEFORMED. RETURNED TO SERVICE.
